The homogeneous weight partition and its character-theoretic dual

Research output: Contribution to journalArticlepeer-review


The homogeneous weight on a finite Frobenius ring naturally induces a partition which is invariant under left and right multiplication by units. It is shown that the character-theoretic left-sided dual of this partition coincides with the right-sided dual, and even more, the left- and right-sided Krawtchouk coefficients coincide. An example is provided showing that this is not the case for general invariant partitions if the ring is not semisimple.

Original languageEnglish
Pages (from-to)47-61
Number of pages15
JournalDesigns, Codes, and Cryptography
Issue number1
StatePublished - Apr 1 2016

Bibliographical note

Publisher Copyright:
© 2015, Springer Science+Business Media New York.


  • Character-theoretic dual partitions
  • Finite Frobenius rings
  • Homogeneous weight

ASJC Scopus subject areas

  • Theoretical Computer Science
  • Computer Science Applications
  • Discrete Mathematics and Combinatorics
  • Applied Mathematics


Dive into the research topics of 'The homogeneous weight partition and its character-theoretic dual'. Together they form a unique fingerprint.

Cite this